Alert archive / Wisconsin / Small Craft Advisories in 2016

Small Craft Advisory 1, NWS Milwaukee, WI

January 1, 2016

NWS Milwaukee, WI issued this small craft advisory at Jan 1, 2016, 3:13 PM CST. It took effect at Jan 2, 2016, 3:00 PM CST. It was in force for 21 hr.

The area

The counties it named.

The facts

Issued
Jan 1, 2016, 3:13 PM CST (21:13 UTC)
In effect from
Jan 2, 2016, 3:00 PM CST
Expired
Jan 3, 2016, 12:00 PM CST
In force
21 hr
Issued by
NWS Milwaukee, WI

The text

As transmitted.

397 
WHUS73 KMKX 012113
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
313 PM CST FRI JAN 1 2016

...GUSTY WINDS EXPECTED SATURDAY AFTERNOON AND NIGHT...

.A TIGHT PRESSURE GRADIENT DEVELOPING SATURDAY AFTERNOON WILL
BRING GUSTY SOUTHWEST WINDS TO THE NEARSHORE WATERS. THESE WINDS
WILL VEER WEST TO NORTHWEST SATURDAY NIGHT. FREQUENT GUSTS TO 25
KNOTS ARE EXPECTED. HIGH WAVES WILL REMAIN OVER THE OPEN WATERS.

LMZ643>646-020515-
/O.NEW.KMKX.SC.Y.0001.160102T2100Z-160103T0900Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
313 PM CST FRI JAN 1 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM SATURDAY TO 3 AM CST
SUNDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 PM SATURDAY TO
3 AM CST SUNDAY. 

* WINDS: SOUTHWEST 15 TO 25 KNOTS SATURDAY AFTERNOON...BECOMING
  WEST TO NORTHWEST SATURDAY NIGHT. 

* WAVES: 1 TO 2 FEET SATURDAY...BUILDING TO 2 TO 4 FEET SATURDAY
  NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
WOOD
WWW.WEATHER.GOV/MKX
8 follow-up statements
909 
WHUS73 KMKX 020258
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
858 PM CST FRI JAN 1 2016

...GUSTY WINDS EXPECTED SATURDAY AFTERNOON AND NIGHT...

.A TIGHT PRESSURE GRADIENT DEVELOPING SATURDAY AFTERNOON WILL
BRING GUSTY SOUTHWEST WINDS TO THE NEARSHORE WATERS. THESE WINDS
WILL VEER WEST TO NORTHWEST SATURDAY NIGHT. FREQUENT GUSTS TO
25 KNOTS ARE EXPECTED. HIGH WAVES WILL REMAIN OVER THE OPEN
WATERS.

LMZ643>646-021100-
/O.CON.KMKX.SC.Y.0001.160102T2100Z-160103T0900Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
858 PM CST FRI JAN 1 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM SATURDAY TO
3 AM CST SUNDAY...

* WINDS: SOUTHWEST 15 TO 25 KNOTS SATURDAY AFTERNOON...BECOMING 
  WEST TO NORTHWEST SATURDAY NIGHT. 

* WAVES: 1 TO 2 FEET...BUILDING TO 2 TO 4 FEET BY SATURDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
WWW.WEATHER.GOV/MKX

KAVINSKY
811 
WHUS73 KMKX 020908
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
308 AM CST SAT JAN 2 2016

...GUSTY WINDS EXPECTED THIS AFTERNOON AND NIGHT...

.A TIGHT PRESSURE GRADIENT DEVELOPING THIS AFTERNOON WILL BRING
GUSTY SOUTHWEST TO WEST WINDS TO THE NEARSHORE WATERS. THESE
WINDS WILL VEER NORTHWEST TONIGHT. FREQUENT GUSTS TO 25 KNOTS ARE
EXPECTED. HIGH WAVES WILL REMAIN OVER THE OPEN WATERS.

LMZ643>646-021715-
/O.CON.KMKX.SC.Y.0001.160102T2100Z-160103T0900Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
308 AM CST SAT JAN 2 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS
AFTERNOON TO 3 AM CST SUNDAY...

* WINDS: SOUTHWEST TO WEST 15 TO 25 KNOTS THIS AFTERNOON...
  BECOMING NORTHWEST TONIGHT.

* WAVES: 1 TO 2 FEET...BUILDING TO 2 TO 4 FEET BY TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/MKX
529 
WHUS73 KMKX 021540
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
940 AM CST SAT JAN 2 2016

...GUSTY WINDS EXPECTED THIS AFTERNOON AND NIGHT...

.A TIGHT PRESSURE GRADIENT DEVELOPING THIS AFTERNOON WILL BRING
GUSTY SOUTHWEST TO WEST WINDS TO THE NEARSHORE WATERS. THESE
WINDS WILL VEER NORTHWEST TONIGHT. FREQUENT GUSTS TO 25 KNOTS ARE
EXPECTED. HIGH WAVES WILL REMAIN OVER THE OPEN WATERS.

LMZ643>646-022345-
/O.CON.KMKX.SC.Y.0001.160102T2100Z-160103T0900Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
940 AM CST SAT JAN 2 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS
AFTERNOON TO 3 AM CST SUNDAY...

* WINDS: SOUTHWEST TO WEST 15 TO 25 KNOTS THIS AFTERNOON... 
  BECOMING NORTHWEST TONIGHT. A FEW GUSTS TO 30 KNOTS.

* WAVES: 1 TO 2 FEET...BUILDING TO 2 TO 4 FEET BY TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
HENTZ

WWW.WEATHER.GOV/MKX
830 
WHUS73 KMKX 022105
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
305 PM CST SAT JAN 2 2016

...GUSTY WINDS EXPECTED INTO SUNDAY MORNING...

.A TIGHT PRESSURE GRADIENT ACROSS THE AREA TONIGHT INTO SUNDAY
MORNING WILL BRING GUSTY SOUTHWEST TO WEST WINDS TO THE NEARSHORE
WATERS. THESE WINDS WILL VEER NORTHWEST IN THE LATE EVENING AND
OVERNIGHT PERIOD. FREQUENT GUSTS TO 25 KNOTS ARE EXPECTED. HIGH
WAVES WILL REMAIN OVER THE OPEN WATERS.

WINDS AND WAVES WILL APPROACH SMALL CRAFT ADVISORY LEVELS SUNDAY
NIGHT AND MONDAY...WITH GUSTY WINDS TURNING ONSHORE...BEFORE
WEAKENING.

LMZ643>646-030515-
/O.EXT.KMKX.SC.Y.0001.000000T0000Z-160103T1500Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
305 PM CST SAT JAN 2 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM CST SUNDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 AM CST SUNDAY. 

* WINDS: SOUTHWEST TO WEST 15 TO 25 KNOTS INTO EARLY THIS
  EVENING...VEERING NORTHWEST IN THE LATE EVENING AND OVERNIGHT
  HOURS. SOME GUSTS MAY REACH UP TO 30 KNOTS.

* WAVES: BUILDING TO 2 TO 4 FEET TONIGHT...AND 3 TO 4 FEET ON
  SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
WOOD
WWW.WEATHER.GOV/MKX
435 
WHUS73 KMKX 030253
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
853 PM CST SAT JAN 2 2016

...GUSTY WINDS EXPECTED INTO SUNDAY MORNING...

.A TIGHT PRESSURE GRADIENT ACROSS THE WESTERN GREAT LAKES AND A
SURGE OF COLD AIR ACROSS LAKE MICHIGAN WILL CONTINUE TO CAUSE
GUSTY OFFSHORE WINDS INTO SUNDAY. THE WEST WINDS WILL VEER
NORTHWEST OVERNIGHT. FREQUENT GUSTS TO 25 KNOTS ARE EXPECTED WITH
A FEW GUSTS TO 30 KNOTS. THE HIGHEST WAVES WILL REMAIN OVER THE
OPEN WATERS.

WINDS AND WAVES WILL APPROACH SMALL CRAFT ADVISORY LEVELS SUNDAY
NIGHT AND MONDAY...WITH GUSTY WINDS TURNING ONSHORE...BEFORE
WEAKENING.

LMZ643>646-031100-
/O.CON.KMKX.SC.Y.0001.000000T0000Z-160103T1500Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
853 PM CST SAT JAN 2 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST SUNDAY...

* WINDS: WEST 15 TO 25 KNOTS VEERING NORTHWEST OVERNIGHT. A FEW
  GUSTS TO 30 KNOTS.

* WAVES: 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
WWW.WEATHER.GOV/MKX

KAVINSKY
123 
WHUS73 KMKX 030908
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
308 AM CST SUN JAN 3 2016

...GUSTY WINDS EXPECTED THIS MORNING...

.A TIGHT PRESSURE GRADIENT ACROSS THE WESTERN GREAT LAKES WILL
CONTINUE TO CAUSE GUSTY NORTHWEST WINDS. LOOK FOR THE WINDS TO 
RELAX THIS AFTERNOON.

WINDS AND WAVES WILL APPROACH SMALL CRAFT ADVISORY LEVELS LATE
TONIGHT AND MONDAY...WITH GUSTY WINDS TURNING ONSHORE...BEFORE
WEAKENING.

LMZ643>646-031715-
/O.EXT.KMKX.SC.Y.0001.000000T0000Z-160103T1800Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
308 AM CST SUN JAN 3 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON CST TODAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL NOON CST TODAY. 

* WINDS: NORTHWEST 15 TO 25 KNOTS...DIMINISHING BY AFTERNOON.

* WAVES: 2 TO 5 FEET...DIMINISHING THIS AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/MKX
227 
WHUS73 KMKX 031449
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
849 AM CST SUN JAN 3 2016

...GUSTY WINDS EXPECTED THIS MORNING...

.A TIGHT PRESSURE GRADIENT ACROSS THE WESTERN GREAT LAKES WILL
CONTINUE TO CAUSE GUSTY NORTHWEST WINDS. LOOK FOR THE WINDS TO
RELAX THIS AFTERNOON.

WINDS AND WAVES WILL APPROACH SMALL CRAFT ADVISORY LEVELS LATE
TONIGHT AND MONDAY...WITH GUSTY WINDS TURNING ONSHORE...BEFORE
WEAKENING.

LMZ643>646-031800-
/O.CON.KMKX.SC.Y.0001.000000T0000Z-160103T1800Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
849 AM CST SUN JAN 3 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY...

* WINDS: NORTHWEST 15 TO 25 KNOTS...DIMINISHING BY AFTERNOON.

* WAVES: 2 TO 5 FEET...DIMINISHING THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
HENTZ

WWW.WEATHER.GOV/MKX
027 
WHUS73 KMKX 031816
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1216 PM CST SUN JAN 3 2016

...WINDS AND WAVES SUBSIDING ACROSS THE NEARSHORE WATERS OF LAKE
MICHIGAN...

.THE PRESSURE GRADIENT HAS WEAKENED SOMEWHAT...WHICH HAS ALLOWED
THE GUSTY NORTH NORTHWEST WINDS TO REMAIN AROUND 20 KNOTS AT BEST.
THIS ALSO ALLOWED WAVES TO SUBSIDE. THUS...THE SMALL CRAFT
ADVISORY HAS BEEN ALLOWED TO EXPIRE.

LMZ643>646-031930-
/O.EXP.KMKX.SC.Y.0001.000000T0000Z-160103T1800Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
1216 PM CST SUN JAN 3 2016

...SMALL CRAFT ADVISORY HAS EXPIRED...

THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. 

$$
WOOD
WWW.WEATHER.GOV/MKX

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Jan 1, 3:00 PM CST, 13 minutes earlier.

Area forecast discussion, Jan 1, 3:00 PM CST, 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
300 PM CST FRI JAN 1 2016

.SHORT TERM...

500 MB VORTICITY MAXIMUM IS SLIDING SOUTHEASTWARD THROUGH NORTHERN
WISCONSIN AND SOUTHERN MINNESOTA. THIS FEATURE SHOULD CONTINUE
SOUTHEAST THROUGH THE AREA INTO EARLY THIS EVENING. THERE ARE SOME
LIGHT REFLECTIVITY RETURNS ON AREA RADARS. HOWEVER...NOT SEEING
GROUND TRUTH AND DO NOT ANTICIPATE FLURRIES...AS AIR COLUMN ABOVE
LOW LEVEL INVERSION REMAINS DRY.

BROKEN MIDDLE LEVEL CLOUDS SHOULD LINGER INTO THE EVENING. MODELS
ARE TRENDING TOWARD MORE LOW CLOUDS MOVING INTO THE AREA FROM THE
NORTHWEST...OR DEVELOPING BELOW LOW LEVEL INVERSION...DURING THE
EVENING AND LINGERING INTO EARLY SATURDAY MORNING. NAM IS MORE
AGGRESSIVE WITH KEEPING LOW CLOUDS UNDER INVERSION DURING THIS
TIME...WITH THE GFS NOW TRENDING IN THIS DIRECTION. SOME UNCERTAINTY
HERE WITH THE TIMING AND EXTENT OF THE CLOUDS. TRENDED HIGHER WITH
CLOUDS FOR TONIGHT IN MOST OF THE AREA.

NAM CONTINUES TO HANG ONTO LOW CLOUDS INTO SATURDAY...WITH THE GFS
SHOWING LESS MOISTURE. WENT WITH A BLEND AND HAVE SCATTERED CLOUDS
MIXING OUT AS THE DAY GOES ON. UNCERTAINTY HERE AS WELL...AND COULD
BE CLOUDIER THAN FORECAST.

GUSTY WEST SOUTHWEST WINDS WILL WEAKEN SOMEWHAT TONIGHT AND BECOME
WESTERLY. THE GUSTY WEST SOUTHWEST WINDS WILL RETURN FOR SATURDAY.
TEMPERATURES WILL DEPEND ON CLOUDS...AND MAY BE MILDER THAN FORECAST
IF CLOUDS ARE MORE EXTENSIVE THAN ANTICIPATED. WENT MID TO UPPER
TEENS TONIGHT...WITH MID TO UPPER 20S SATURDAY.

.SATURDAY NIGHT AND SUNDAY...FORECAST CONFIDENCE IS HIGH.

NORTHWEST UPPER FLOW CONTINUES WITH A BROAD TROUGH OVER SOUTHEAST
CANADA AS AN UPPER RIDGE BUILDS OVER THE NORTHERN ROCKIES.

A MID LEVEL SHORTWAVE MOVES ACROSS THE NORTHERN GREAT LAKES
SATURDAY EVENING WITH ANOTHER WEAK SHORTWAVE MOVING ACROSS
WISCONSIN SUNDAY. WEAK 700 MB UPWARD MOTION OCCURS WITH EAST
SHORTWAVE.

COLD AIR ADVECTION BEGINS FROM THE NORTH IN THE LOWER AND MID
LEVELS. 700 MB RH IS FAIRLY DRY...BUT THE LOWER STRATOCUMULUS
SHIELD EXPANDS BACK IN FROM THE NORTH.

SURFACE AND 850 MB WINDS REMAIN FROM THE NORTHWEST.

.SUNDAY NIGHT AND MONDAY...FORECAST CONFIDENCE MEDIUM

THE GFS DIGS THE CANADIAN TROUGH FARTHER SOUTH ACROSS THE GREAT
LAKES WITH THE NORTHERN ROCKIES AND NORTHERN PLAINS RIDGE
REMAINING. THE SURFACE HIGH EXTENDS ACROSS THE LAKE SUPERIOR AND
UPPER MISSISSIPPI VALLEY REGION. THIS CAUSES THE LOW LEVEL WINDS
TO BECOME MORE NORTH AND BRINGS THE LAKE EFFECT SNOW CLOSE TO THE
WESTERN SHORE ON THE 12Z GFS MONDAY MORNING. FORECAST SOUNDINGS AT
MILWAUKEE INDICATE AN INVERSION AROUND 750 MB WITH ENOUGH
MOISTURE BELOW FOR SOME LAKE EFFECT POTENTIAL AS WINDS FROM 975 TO
825 MB BECOME NORTH NORTHEAST.

.LONG TERM...

.MONDAY NIGHT AND TUESDAY...FORECAST CONFIDENCE MEDIUM

THE MID/UPPER FLOW BECOMES MORE ZONAL BUT IS FAIRLY WEAK.

THE SURFACE HIGH MOVES ACROSS WISCONSIN MONDAY NIGHT AND OVER THE
EASTERN GREAT LAKES MONDAY BEGINNING A SOUTH LOW LEVEL FLOW AND
MODERATION IN TEMPERATURES. BOTH THE GFS AND ECMWF ARE DRY.

.TUESDAY NIGHT AND WEDNESDAY...

THE UPPER FLOW BECOMES MORE SOUTHWEST.

A SOUTH LOW LEVEL FLOW CONTINUES WITH NO PRECIPITATION ON THE
MODELS.

.THURSDAY AND FRIDAY...FORECAST CONFIDENCE IS MEDIUM.

A WEAK MAINLY SOUTHWEST UPPER FLOW CONTINUES WITH A WEAK SHORTWAVE
PASSING TO THE SOUTH THURSDAY WITH A SECOND SHORTWAVE REACHING THE
MID MISSISSIPPI VALLEY FRIDAY.

LOW PRESSURE DEVELOPS ACROSS THE KANSAS/OKLAHOMA REGION FRIDAY
WITH SOME LIGHT PRECIPITATION REACHING SOUTHERN WISCONSIN LATER
FRIDAY.

&&

.AVIATION/00Z TAFS/...

RADAR RETURNS CROSSING PORTIONS OF THE AREA THIS AFTERNOON SHOULD
NOT REACH THE GROUND...AS THE AIR ABOVE THE LOW LEVELS REMAINS
RELATIVELY DRY.

BROKEN MIDDLE LEVEL CLOUDS WILL CONTINUE TO MOVE SOUTHEAST THROUGH
THE AREA INTO THIS EVENING. GUSTY WEST SOUTHWEST WINDS ARE
ANTICIPATED UNTIL SUNSET...WITH GUSTS UP TO 20 KNOTS AT TIMES AT
MILWAUKEE AND KENOSHA.

LOW STRATUS CLOUDS LOOK MORE LIKELY TO MOVE INTO OR DEVELOP ACROSS
THE AREA TONIGHT INTO EARLY SATURDAY MORNING. SOME UNCERTAINTY STILL
EXISTS HERE. WILL CONTINUE MAINLY BROKEN SKIES IN TAFS DURING THIS
TIME. ANY CEILINGS WOULD BE AROUND 2500 FEET ABOVE GROUND LEVEL.

THESE CEILINGS MAY LOWER TO AROUND 1500 FEET ABOVE GROUND LEVEL ON
SATURDAY...THOUGH THERE IS UNCERTAINTY HERE IF THIS WILL OCCUR. KEPT
THESE CEILINGS OUT OF TAFS FOR NOW. WEST WINDS TONIGHT WILL BECOME
WEST SOUTHWEST AND GUSTY ONCE AGAIN ON SATURDAY. GUSTS UP TO AROUND
20 KNOTS ARE POSSIBLE SATURDAY AFTERNOON.

&&

.MARINE...

TIGHT PRESSURE GRADIENT AND LOW LEVEL MIXING ALLOWING FOR FREQUENT
WEST SOUTHWEST GUSTS TO AROUND 20 KNOTS ACROSS THE NEARSHORE WATERS
OF LAKE MICHIGAN...AND SHOULD LINGER UNTIL AROUND SUNSET. MAY SEE A
FEW GUSTS TO 22 KNOTS...BUT SHOULD NOT BE FREQUENT ENOUGH FOR A
SMALL CRAFT ADVISORY. HIGHEST WAVES WILL BE OVER THE OPEN WATERS.

TIGHT PRESSURE GRADIENT WILL REMAIN SATURDAY AFTERNOON INTO SATURDAY
NIGHT ACROSS THE AREA...AND SHOULD ALLOW FOR FREQUENT GUSTS REACHING
NEAR OR ABOVE 22 KNOTS. A SMALL CRAFT ADVISORY IS IN EFFECT FROM 21Z
SATURDAY UNTIL 09Z SUNDAY. HIGH WAVES WILL REMAIN OVER THE OPEN
WATERS.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...SMALL CRAFT ADVISORY FROM 3 PM SATURDAY TO 3 AM CST SUNDAY FOR
     LMZ643>646.

&&

TONIGHT/SATURDAY AND AVIATION/MARINE...WOOD
SATURDAY NIGHT THROUGH FRIDAY...HENTZ
Hazardous weather outlook, Jan 1, 4:13 AM CST, 11 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
413 AM CST FRI JAN 1 2016

WIZ046-047-051-052-056>060-062>072-021015-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
413 AM CST FRI JAN 1 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

LMZ643>646-021015-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
413 AM CST FRI JAN 1 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

WEST WINDS WILL STAY JUST BELOW SMALL CRAFT ADVISORY CONDITIONS
TODAY AND TONIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A SMALL CRAFT ADVISORY MAY BE NEEDED SATURDAY AFTERNOON AND
EVENING FOR GUSTY SOUTHWEST TO WEST WINDS. SOUTH WINDS MAY REACH
SMALL CRAFT ADVISORY CONDITIONS TUESDAY NIGHT INTO WEDNESDAY
NIGHT.

REM
WWW.WEATHER.GOV/MKX

Nearby

Small Craft Advisories in Wisconsin, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.